학술논문

A New Perspective on the Stochastic Fractional Order Materialized by the Exact Solutions of Allen-Cahn Equation
Document Type
article
Source
International Journal of Mathematical, Engineering and Management Sciences, Vol 8, Iss 5, Pp 912-926 (2023)
Subject
allen–cahn equation
exact solution
brownian motion
simplest equation method
Technology
Mathematics
QA1-939
Language
English
ISSN
2455-7749
Abstract
Stochastic fractional differential equations are among the most significant and recent equations in physical mathematics. Consequently, several scholars have recently been interested in these equations to develop analytical approximations. In this study, we highlight the stochastic fractional space Allen-Cahn equation (SFACE) as a major application of this class. In addition, we utilize the simplest equation method (SEM) with a dual sense of Brownian motion to convert the presented equation into an ordinary differential equation (ODE) and apply an effective computational technique to obtain exact solutions. By carefully comparing the derived solutions with solutions from other articles, we prove the distinction of these solutions for their diversity and the discovery of new solutions for SFACE that appear in many scientific fields, such as mathematical biology, quantum mechanics, and plasma physics. The results introduced in this article were obtained by plotting several graphs and examining how noise affects exact solutions using Mathematica and MATLAB software packages.